Alert archive / North Carolina / Flash Flood Warnings in 2007

Flash Flood Warning 22, NWS Raleigh, NC

September 14, 2007Johnston County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Sep 14, 2007, 8:15 PM EDT for Johnston County, North Carolina. It took effect at Sep 14, 2007, 8:20 PM EDT. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 14, 2007, 8:15 PM EDT (00:15 UTC)
In effect from
Sep 14, 2007, 8:20 PM EDT
Expired
Sep 14, 2007, 11:15 PM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Whole counties

County Johnston County, NC

The radar

The Raleigh/Durham radar (KRAX), 20 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 14, 9:00 PM EDTFLASH FLOODSmithfield, NCMARKET STREET CLOSED DUE TO FLOODING OF A RAILROAD UNDERPASS.
Sep 14, 10:45 PM EDTFLASH FLOODBenson, NCLAW ENFORCEMENT REPORT THAT A PORTION OF INTERSTATE 95 WAS FLOODED AND CLOSED WITH CARS SUBMERGED AND WATER RESCUES UNDERWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2007-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1012 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2007-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1012 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
466 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KRAH 150020
FFWRAH
NCC101-150315-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
815 PM EDT FRI SEP 14 2007

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JOHNSTON COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 1115 PM EDT

* AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
THUNDERSTORMS WERE TRAINING FROM WEST TO EAST OVER NORTHERN JOHNSTON 
COUNTY. DOPPLER RADAR INDICATED THAT BETWEEN 2 AND 3 INCHES OF RAIN 
HAD ALREADY FALLEN FROM COATS CROSSROADS TO CLAYTON. IN ADDITION... 
THERE WERE SEVERAL LARGE THUNDERSTORMS THAT WILL AFFECT THESE SAME 
AREAS BETWEEN 815 PM AND 930 PM. AN ADDITIONAL 2 TO LOCALLY 3 INCHES 
OF RAIN IS POSSIBLE. 

* LOCATIONS THREATENED WITH FLOODING INCLUDE COATS CROSSROADS... 
CLAYTON... FLOWERS... SMITHFIELD.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3578 7828 3553 7809 3538 7833 3535 7854
      3552 7868 3567 7849

$$

BADGETT
2 follow-up statements
000 
WGUS72 KRAH 150203
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1002 PM EDT FRI SEP 14 2007

NCC101-150315-
JOHNSTON NC-
1002 PM EDT FRI SEP 14 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
JOHNSTON COUNTY...

AT 10 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN CONTINUOUSLY REDEVELOPING 
AND TRAINING OVER OVER JOHNSTON COUNTY. THROUGH 11 PM THE HEAVIEST 
RAIN WILL FALL ALONG AND SOUTH OF INTERSTATE 95 IMPACTING 
SMITHFIELD...BENSON...AND PINE LEVEL. LOCATIONS ALONG HIGHWAY 
710...INTERSTATE 40, INTERSTATE 95 AS WELL AS ALONG HIGHWAY 70 
ALL EAST AND SOUTH OF SMITHFIELD WILL EXPERIENCE HEAVY RAIN. 
RAINFALL RATES UP TO 2 INCHES PER HOUR ARE POSSIBLE WITH THESE 
STORMS. BETWEEN 1 TO INCHES OF RAIN HAS ALREADY FALLEN IN THESE 
AREAS. RADAR ESTIMATES UP TO 3 TO 4 INCHES OF RAIN HAS FALLEN IN 
SMITHFIELD WHERE SOME ROAD FLOODING HAS ALREADY BEEN REPORTED. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 3578 7828 3553 7809 3538 7833 3535 7854
      3552 7868 3567 7849
TIME...MOT...LOC 0202Z 180DEG 0KT 3554 7840

$$

JO
000 
WGUS72 KRAH 150256
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1055 PM EDT FRI SEP 14 2007

NCC101-150315-
JOHNSTON NC-
1055 PM EDT FRI SEP 14 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
JOHNSTON COUNTY...

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
SMITHFIELD... BENSON... AND CLAYTON. 

JOHNSTON COUNTY OFFICIALS REPORT MAJOR FLOODING PROBLEMS AROUND THE 
COUNTY. A SECTION OF INTERSTATE 95 NEAR EXIT 79 WAS CLOSED EARLIER 
DUE TO HIGH WATER... AND CARS WERE SUBMERGED IN FLOOD WATERS IN 
DOWNTOWN BENSON. ANOTHER VEHICLE WAS SUBMERGED IN FLOOD WATERS IN 
SMITHFIELD ON MARKET STREET. DOPPLER RADAR INDICATES THAT 4 TO 6 
INCHES OF RAIN HAVE FALLEN OVER THE COUNTY SO FAR TODAY. 

AN AREA OF LIGHT TO MODERATE RAINFALL WILL PASS OVER JOHNSTON COUNTY 
THROUGH 1115 PM. ADDITIONAL LIGHT RAINFALL AMOUNTS OF A FEW TENTHS 
OF AN INCH ARE POSSIBLE IN THE WARNED AREA. COUNTY OFFICIALS REPORT 
THAT THE WATER HAS NOT YET RECEDED. 

MOTORISTS ARE ADVISED TO USE EXTREME CAUTION IF TRAVELING ACROSS THE 
COUNTY THROUGH THE OVERNIGHT HOURS. FLOOD WATERS ARE VERY DIFFICULT 
TO SEE AT NIGHT. TURN AROUND... DONT DROWN.

LAT...LON 3578 7828 3553 7809 3538 7833 3535 7854
      3552 7868 3567 7849
TIME...MOT...LOC 0248Z 180DEG 0KT 3554 7840

$$

GIH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 4:00 PM EDT, 4 hours 15 minutes earlier.

Area forecast discussion, Sep 14, 4:00 PM EDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
400 PM EDT FRI SEP 14 2007

.SYNOPSIS...A MOIST AIR MASS COUPLED WITH AN AREA OF LOW PRESSURE
THAT WILL CROSS CENTRAL NORTH CAROLINA THIS EVENING WILL CAUSE
SHOWERS AND A FEW THUNDERSTORMS ACROSS THE REGION TONIGHT. NORTHWEST
WINDS BEHIND THE LOW PRESSURE SYSTEM WILL USHER COOLER DRIER AIR
INTO THE AREA SATURDAY THROUGH SUNDAY.

&&

.NEAR TERM /THROUGH SATURDAY/...
SCATTERED CONVECTION BEGINNING TO BLOSSOM IN THE MOIST UNSTABLE AIR
MASS OVER THE REGION. AS THE MID LEVEL CIRCULATION (REMNANTS OF
HUMBERTO) APPROACH AND CROSS CENTRAL NC THIS EVENING...EXPECT
SHOWER/T-STORM COVERAGE TO INCREASE WITH POCKETS OF LOCALLY
HEAVY/EXCESSIVE RAINFALL POSSIBLE...MAINLY OVER THE NW PIEDMONT
WHICH HAS SEEN MOST OF THE RAIN SO FAR WITH THIS EVENT. WEAK SHEAR
STILL NOTED ON VAD WIND PROFILES AND WIND FIELD EXPECTED TO
STRENGTHEN THIS EVENING (FROM 15KTS TO ABOUT 25KTS) AS 850-700MB
CYCLONE SLOWLY DEEPENS OVER OUR VICINITY. HOWEVER BY THE TIME THIS
DEEPENING OCCURS...MODELS INDICATE THAT WIND FIELD WILL BE FAIRLY
UNIDIRECTIONAL. THUS APPEARS THAT SEVERE WEATHER THREAT LIMITED AND
MAINLY CONFINED BETWEEN NOW AND SUNSET.

MOST AIR MASS COUPLED WITH APPROACHING MID LEVEL TROUGH AND
INCREASING DIVERGENCE ALOFT SUPPLIED BY 250MB JET CROSSING THE
EASTERN LAKES INTO SOUTHERN NEW ENGLAND SHOULD PROVIDE SUFFICIENT
LIFT TO SUPPORT NUMEROUS SHOWERS/T-STORMS. THUS WILL MAINTAIN
FORECAST FOR LOW END CATEGORICAL POPS THROUGH MIDNIGHT. MODELS IN
GOOD AGREEMENT DEPICTING TROUGH CROSSING REGION AROUND 6Z.
THUS....EXPECT CONVECTION TO DIMINISH W-E BETWEEN 06-12Z SAT.

DEVELOPING/STRENGTHENING SURFACE-850MB NW FLOW WILL HELP TO DIMINISH
CLOUD COVERAGE W-E ON SATURDAY. 850MB PROGS DEPICT DECENT COLD AIR
ADVECTION TAKING PLACE THROUGHOUT THE DAY BUT DOWNSLOPE SHOULD
OFFSET INITIAL SURGE OF COLD AIR. LOW LEVEL THICKNESS/TEMP SCHEME
NOT DESIGNED FOR CAA EVENT. THUS WENT WITH MAX NUMBERS CLOSE TO
MOS.

(DUE TO SEVERE WEATHER IN PROGRESS....GRIDS AND FORECAST WILL BE
LATE. PRODUCTS SHOULD BE OUT NLT 430 PM EDT).

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
COLD AIR ADVECTION EXPECTED TO CONTINUE SAT NIGHT THUS EXPECT SOME
MIXING. THIS SHOULD KEEP TEMPS UP A BIT. ALSO RH CROSS SECTIONS
INDICATE POTENTIAL FOR SOME HIGH LEVEL CLOUDS LATE SAT NIGHT. THUS
WENT WITH MIN TEMPS A FEW DEGREES WARMER THAN MOS.

WITH HIGH PRESSURE BUILDING INTO REGION SUNDAY/SUNDAY...EXPECT DRY
AND PLEASANTLY COOL CONDITIONS. THICKNESSES WITH FULL SUN SUPPORT
MAX TEMPS MAINLY IN THE MID 70S. WITH SURFACE RIDGE OVER REGION.
EXPECT GOOD CONDITIONS TO REALIZE FULL COOLING POTENTIAL. EXPECT
LOWS MON MORNING NEAR 50 TO NEAR 55 SE.

CONTINUED DRY AND PLEASANT FOR MON AND MONDAY NIGHT. AIR MASS
MODIFIES A BIT SO EXPECT TEMPS MON ABOUT 2-3 DEGREES WARMER MON.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
MEDIUM RANGE MODELS ALL DEPICT A WEAK ELY WAVE MOVING TOWARD/INTO
THE SE U.S. THIS PERIOD. PRESENCE OF LOW LEVEL RIDGE IN THE LEE OF
THE APPALACHIANS COUPLED WITH MID/UPPER LEVEL RIDGING ALOFT
IMMEDIATELY NORTH OF CENTRAL NC INDICATE THAT INFLUENCE OF ELY WAVE
MAY BE FELT MORE TO OUR SOUTH. GFS APPEARS TOO WET AND MAY BE TOO
QUICK TO DISMISS UPPER LEVEL RIDGE IN OUR VICINITY. THE 00Z RUN OF
THE CANADIAN GIVES SOME SUPPORT TO THE GFS BUT PRODUCES JUST
MINUSCULE AMOUNTS OF RAIN (GENERALLY LESS THAN A TENTH THROUGH THE
PERIOD). THE 00Z ECMWF KEEPS THE HIGHEST RAIN THREAT IN VICINITY OF
THE COAST WED-FRI AND THIS SEEMS REASONABLE.

FOR CENTRAL NC...KEPT POPS MAINLY BELOW 20% THROUGH THE PERIOD
EXPECT FOR THE COASTAL PLAIN AND THE SANDHILLS WHERE A 20% POP WAS
MAINTAINED FOR THE POTENTIAL FOR SOME CONVECTION THU AFTERNOON AND
AGAIN ON FRI. PLENTY OF TIME TO RAMP UP POPS IF ELY WAVE AND
ASSOCIATED MOISTURE APPEARS AS ROBUST AS GFS INDICATES. DUE TO DEPTH
OF ELY FLOW...POTENTIAL FOR EARLY MORNING FOG/STRATUS TO OCCUR
ESPECIALLY AREAS EAST OF HIGHWAY 1.

TEMPS THROUGH THE PERIOD WILL AVERAGE NEAR TO A LITTLE ABOVE NORMAL
FOR MID SEPTEMBER...TYPICAL FOR A LOW LEVEL ELY FLOW REGIME.

&&

.AVIATION /18Z FRIDAY THROUGH TUESDAY/...
BROAD WAA COMBINED WITH DIFFERENTIAL HEATING WILL SUPPORT  SCATTERED
SHOWER ACTIVITY ACROSS THE FORECAST AREA FOR THE REMAINDER OF THE
AFTERNOON. STRENGTHENING LOW-LEVEL SOUTHERLY FLOW WILL ALLOW
BOUNDARY TO THE SOUTH TO LIFT SE TO NW AS A WARM FRONT...ALLOWING
SURFACE WINDS TO SHIFT FROM OUT OF THE SSW. AS THE WARM SECTOR
SPREADS NW INTO THE FORECAST AREA...EXPECT CEILINGS TO LIFT TO VFR
CEILINGS FROM 3.5KFT TO 5KFT FROM 21Z TO 06Z WITH SHOWERS BECOMING
MORE WIDESPREAD AS UPPER TROUGH AND ASSOCIATED DYNAMICS APPROACH
FROM THE NW. THE ONLY EXCEPTION TO THE IMPROVING CEILINGS COULD BE
AT INT AND GSO...WHERE LATER WARM FRONTAL PASSAGE MAY BE TOO CLOSE TO
THE NOCTURNAL STABILIZING BL. THUS INT AND GSO COULD HOLD AT MVFR TO
IFR THROUGH SATURDAY MORNING. PRECIP WILL TAPER OFF FROM NW TO SE
BETWEEN 06 TO 12Z WITH COLD FRONTAL PASSAGE FROM THE NW. NSW EXPECTED
AFTER 14Z AS DRY AND STABLE AIR FILTERS INTO CENTRAL NC

A LARGE HIGH PRESSURE SYSTEM WILL BUILD FROM THE OHIO VALLEY AND
DOWN THE DOWN THE EASTERN SEABOARD THROUGH EARLY NEXT WEEK. THIS
WILL RESULT IN DRY WEATHER AND VFR CONDITIONS THROUGH TUESDAY.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...WSS
NEAR TERM...WSS
SHORT TERM...WSS
LONG TERM...WSS
AVIATION...CBL
Hazardous weather outlook, Sep 14, 5:11 PM EDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
511 PM EDT FRI SEP 14 2007

NCZ007>011-021>028-038>043-073>078-083>086-088-089-151000-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
511 PM EDT FRI SEP 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THROUGH TONIGHT.

SCATTERED THUNDERSTORMS WILL MOVE NORTHEAST AT 20 MPH ACROSS
SECTIONS OF CENTRAL NORTH CAROLINA THROUGH 8 PM. THUNDERSTORMS ARE
EXPECTED TO DECREASE IN COVERAGE AND INTENSITY AFTER 8 PM. THE
STRONGER STORMS WILL PRODUCE WIND GUSTS UP TO 50 MPH...BRIEF
INSTANCES OF FUNNEL CLOUDS...AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR
SIGNIFICANT WEATHER ASSOCIATED WITH THE STORMS THIS EVENING.

WSS

In the hours before

Special weather statement, Sep 14, 7:38 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
738 PM EDT FRI SEP 14 2007

NCZ040-074>076-083>086-150115-
ANSON-CHATHAM-HOKE-LEE-MONTGOMERY-MOORE-RICHMOND-SCOTLAND-
738 PM EDT FRI SEP 14 2007

...STRONG SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS
RICHMOND...LEE...MOORE...MONTGOMERY...ANSON...HOKE AND
SCOTLAND COUNTIES THROUGH 915 PM EDT...

AT 738 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH VERY HEAVY RAIN ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
BROADWAY TO 5 MILES WEST OF PEACHLAND...OR ALONG A LINE EXTENDING
FROM 12 MILES EAST OF SANFORD TO 11 MILES EAST OF MONROE...MOVING
EAST AT 15 MPH.

THE STRONGER SHOWERS AND STORMS WILL OCCUR AROUND SOUTHERN
PINES...WADESBORO...ANSONVILLE...AND ELLERBE.

GUSTY WINDS OF 30 TO 40 MPH...VERY HEAVY RAIN AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.

WSS
Local storm report, Sep 14, 7:40 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
740 PM EDT FRI SEP 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     FUQUAY-VARINA           35.59N 78.79W
09/14/2007                   WAKE               NC   TRAINED SPOTTER

            A SPOTTER REPORTED A DOWNED TREE AND LIMBS...SUSPENDED ON
            POWERLINES ON ACADEMY STREET.

&&

BSMITH
Local storm report, Sep 14, 7:47 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
747 PM EDT FRI SEP 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     FUQUAY-VARINA           35.59N 78.79W
09/14/2007                   WAKE               NC   AMATEUR RADIO

            POWER LINES AND SEVERAL TREES DOWN ON AINGER ROAD AS WELL
            AS RALEIGH STREET IN FUQUAY-VARINA.

&&

ORROCK
Local storm report, Sep 14, 7:49 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
749 PM EDT FRI SEP 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND DMG     FUQUAY-VARINA           35.59N 78.79W
09/14/2007                   WAKE               NC   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED A TREE DOWN ACROSS VANCE
            STREET IN FUQUAY VARINA.

&&

BSMITH
Local storm report, Sep 14, 7:54 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
754 PM EDT FRI SEP 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     ANGIER                  35.51N 78.74W
09/14/2007                   HARNETT            NC   LAW ENFORCEMENT

            SEVERAL TREES AND A FEW POWER LINES DOWN IN TOWN.

&&

ORROCK
Local storm report, Sep 14, 7:57 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
757 PM EDT FRI SEP 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     FUQUAY-VARINA           35.59N 78.79W
09/14/2007                   WAKE               NC   FIRE DEPT/RESCUE

            TREES DOWN ON A NURSING HOME ON SUNSET LAKE ROAD IN
            FUQUAY VARINA. FIRE DEPT. DISPATCHED TO REMOVE.

&&

BSMITH

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 8:03 PM EDTSevere Thunderstorm WarningRAHHarnett57 min
Sep 14, 9:00 PM EDTFlash Flood WarningRAHHarnett3 hr
Sep 14, 10:04 PM EDTFlash Flood WarningRAHAnson3 hr
Sep 14, 11:15 PM EDTFlash Flood WarningRAHJohnston3 hr

Nearby

Flash Flood Warnings in North Carolina, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.